MAUDE Adverse Event Report: AESCULAP INC. N/A; ACCESSORIES,ARTHROSCOPIC

AESCULAP INC. N/A; ACCESSORIES,ARTHROSCOPIC
Model Number 8360-00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is filed under aic reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the event description: the jaws broke in the patient so they had to retrieve the broken piece and also x-ray the patient to ensure they did in fact get everything.

Brand Name
N/A
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
elena reifenstein
3773 corporate parkway
center valley, PA 18034
8334251464
MDR Report Key24800308
Report Number2916714-2026-00012
Device Sequence Number9548728
Product Code NBH
UDI-Device Identifier00885554017113
UDI-Public(01)00885554017113(10)L50553997
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8360-00
Device Catalogue Number8360-00
Device Lot NumberL50553997
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown